# SDR J7SA20200526001

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N427FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010065
- Aircraft time: 631 hours, 362 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING APU FAIL CAS MESSAGE, DISCOVERED BURNT EPDC #2 EMITTING AN ELECTRICAL SMELL. UPON ACCESS PANEL REMOVAL, FOUND SEVERAL CONTACTORS COVERED WITH SOOT. REMOVED AND REPLACED EPDC #2. OPS CHECKS GOOD IAW 24-61-70. FOUND THAT THE REMOVED EPDC WAS POSSIBLY STUCK CAUSING ELECTRICAL DAMAGE. EARLY INDICATIONS POINT TO FAILURES ONLY OCCURRING WHILE CONTACTOR (P/N 107CC05Y03) IS MOUNTED IN THE EPCD 2 ASSY.
